zbMATH — the first resource for mathematics

Subfields that are algebraically closed in the field of all meromorphic functions. (English) Zbl 0129.29301

Full Text: DOI
[1] O. Blumenthal, Principes de la théorie des fonctions entières d’ordre infini, Paris, Gauthier-Villars, 1910.
[2] A. Edrei and W. H. J. Fuchs, Bounds for the number of deficient values of certain classes of meromorphic functions,Proc. London Math. Soc., Third series, Vol. XII (1962), p. 315–344. · Zbl 0103.30001
[3] Leon Ehrenpreis, Solution of some problems of division. I.Amer. J. Math. 76 (1954), p. 883–903, II.Amer. J. Math. 77 (1955), p. 282–292, III.Amer. J. Math. 78 (1956), p. 685–715, · Zbl 0056.10601
[4] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution.Annales Institut Fourier Grenoble 6 (1955–56), p. 271–354. · Zbl 0071.09002
[5] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, Gauthier-Villars, 1930.
[6] J. F. Ritt, Algebraic combinations of exponentials,Trans. Amer. Math. Soc., Vol. 31 (1929), p. 654–679. · JFM 55.0211.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.